# SDR RRXA011039

- Difficulty date: April 24, 2001
- Submitted: May 14, 2001
- Operation: Air carrier
- Aircraft: N68042
- Make and model: Doug DC-10-10F
- Aircraft serial: 46901
- Aircraft time: 88,891 hours, 31,295 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Proximity Sensor
- Part number: 806125
- Part serial: 000089
- Condition: Malfunctioned
- Location: Lt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

LEFT LANDING GEAR RED LIGHT ON WITH GEAR HANDLE UP.  REMOVED AND REPLACED PROXIMITY BOX IAW M/M 32-61-01.  OPS CKS NORMAL.
